# SDR SCNA20210505019

- Difficulty date: April 28, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 44,737 hours, 25,961 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR FWD WET AREA 221BF IS DAMAGE. REPAIRED DAMAGE ON PASSENGER CABIN FLOOR FWD WET AREA 221BF IAW B737 SRM 53-00-50-2R-6.
